Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 91, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2019, 5:22 PM EDT for Emanuel County, Johnson County, Treutlen County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2019, 5:22 PM EDT (21:22 UTC)
- Expired
- May 11, 2019, 5:45 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Emanuel County, GA, Johnson County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 76 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 3:48 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
622
WUUS52 KFFC 112122
SVRFFC
GAC107-167-283-112145-
/O.NEW.KFFC.SV.W.0091.190511T2122Z-190511T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
522 PM EDT Sat May 11 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Emanuel County in east central Georgia...
Treutlen County in east central Georgia...
Southeastern Johnson County in east central Georgia...
* Until 545 PM EDT.
* At 522 PM EDT, a severe thunderstorm was located near Soperton,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Swainsboro, Soperton, Adrian, Nunez, Tarrytown, Covena, Orland,
Orianna, Norristown, Norristown Junction, Meeks, Lexsy, Blackville,
Zaidee and Gillis Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3234 8250 3232 8257 3232 8258 3242 8270
3243 8270 3245 8269 3246 8266 3249 8264
3250 8265 3251 8265 3252 8266 3269 8257
3247 8222
TIME...MOT...LOC 2122Z 224DEG 21KT 3243 8258
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
254
WWUS52 KFFC 112141
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
541 PM EDT Sat May 11 2019
GAC107-167-283-112151-
/O.EXP.KFFC.SV.W.0091.000000T0000Z-190511T2145Z/
Emanuel GA-Treutlen GA-Johnson GA-
541 PM EDT Sat May 11 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN EMANUEL...
TREUTLEN AND SOUTHEASTERN JOHNSON COUNTIES WILL EXPIRE AT 545 PM
EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and east central Georgia.
LAT...LON 3234 8250 3232 8257 3232 8258 3242 8270
3243 8270 3245 8269 3246 8266 3249 8264
3250 8265 3251 8265 3252 8266 3269 8257
3247 8222
TIME...MOT...LOC 2141Z 224DEG 21KT 3251 8249
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:03 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, May 11, 3:03 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 303 PM EDT Sat May 11 2019 .SHORT TERM /Today through Monday/... The CWA remains situated in the warm sector this afternoon as a warm front extending from eastern Tennessee southwestward into southern Louisiana continues to lift northward. Meanwhile, southwest flow persists aloft with a series of disturbances continuing to enhance convective activity. A remnant MCV pushing east-northeastward from eastern Alabama into west-central Georgia this afternoon has provided an impetus for shower and thunderstorm development in an environment characterized by 1500-2500 J/kg of SBCAPE. While shear remains relatively unimpressive, the slightly enhanced shear associated with the MCV in combination with the aforementioned SBCAPE will yield some strong to severe thunderstorms in central Georgia with damaging wind gusts and hail this afternoon. Additionally, PWs over 1.5" indicate ample moisture for locally heavy rainfall. The next shortwave currently sparking shra/tsra development to the west in Mississippi will approach the area overnight into Sunday morning providing a focus for additional rainfall. Prodded by an upper low dropping into the Midwest, the cold front will finally begin to make southeastward progress by Sunday. While convection will likely be ongoing across portions of the area Sunday morning, additional development is expected by late morning into midday ahead of the approaching front. SPC maintains a Slight Risk for areas along and southeast of the I-85 corridor Sunday given forecast instability of 1000-2000 J/kg and more favorable deep layer shear. Primary risks will be damaging wind gusts, though large hail will also be possible. A brief tornado can also not be ruled out. Thunderstorms will exit southeastward from late Sunday afternoon into Sunday evening as the front pushes across the area. Noticeably drier and cooler air will begin filtering into the area from the north Sunday night into Monday morning. RW .LONG TERM /Monday Night through Friday/... Loaded in the latest guidance from the National Blend but overall, very limited changes to pops as we enter into a relatively dry period. We do have a secondary front approaching for Wed and Thu with an increase in instability noted for Thu afternoon but only isolated thunderstorms advertised at this time. Deese && .AVIATION... 18Z Update... An active TAF period will be characterized by periods of shra and tsra. Shra and tsra will initially continue to increase this afternoon with the most likely time frame for tsra at ATL area sites from around 18-22z. Overall shower coverage is expected to diminish somewhat this evening with shra potential again increasing by Sunday morning. Additional tsra coverage will again increase by 14-16z Sunday. Patchy MVFR cigs this afternoon are expected to continue to gradually increase to VFR in the 040-050 range before MVFR cigs become likely again by 06z Sunday. Winds will remain SW 05-08kts before increasing to 10-13kts with gusts to 15-18 kts after 15z Sunday. //ATL Confidence...18Z Update... Medium confidence on cigs as well as shra/tsra timing. High confidence on winds. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 79 66 76 60 / 70 70 80 60 Atlanta 80 67 76 60 / 60 60 80 50 Blairsville 72 62 70 53 / 70 80 80 50 Cartersville 78 65 76 57 / 70 70 80 40 Columbus 84 68 80 62 / 50 40 80 50 Gainesville 76 65 73 58 / 70 70 80 50 Macon 84 67 81 63 / 60 50 70 60 Rome 79 65 76 56 / 70 80 80 30 Peachtree City 81 66 77 59 / 60 60 80 50 Vidalia 88 69 85 68 / 60 60 70 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW LONG TERM....Deese AVIATION...RW
Hazardous weather outlook, May 11, 11:41 AM EDT, 5 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1141 AM EDT Sat May 11 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121545- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1141 AM EDT Sat May 11 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected today into tonight across north and central Georgia. A few storms could be strong to severe. The primary hazards with the strongest storms will be damaging winds, large hail, frequent lightning and heavy rainfall. With moderate to heavy rain persisting across the northern tier, there may be an emerging flash flood risk as well once the next batch of storms develop later today. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Showers and thunderstorms can be expected Sunday into early Monday. Some storms could be strong to severe Sunday. The primary hazards with the strongest storms will be damaging winds, large hail, frequent lightning, and heavy rain with localized flooding. A few brief spin up tornadoes are also possible. There will be a slight chance of thunderstorms late Wednesday night into Thursday across north Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, May 11, 5:08 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
508 PM EDT Sat May 11 2019
GAZ027-036>038-047-112145-
Madison GA-Walton GA-Oglethorpe GA-Clarke GA-Oconee GA-
508 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON...
NORTHEASTERN WALTON...NORTHWESTERN OGLETHORPE...SOUTHEASTERN CLARKE
AND NORTHERN OCONEE COUNTIES UNTIL 545 PM EDT...
At 508 PM EDT...a line of strong thunderstorms was along a line
extending from near Carlton to near North High Shoals...and moving
northeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Watkinsville, Athens, Comer, Winterville, North High Shoals, Colbert,
Arnoldsville, Carlton, Hull, Athens-Clarke County, Whitehall,
Smithonia, Beechwood Hills, Eastville, Paoli, Dunlap, State Botanical
Garden Of Ga, Watson Mill Bridge State Park and Point Peter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3379 8357 3388 8359 3413 8305 3412 8305
3411 8303 3410 8304 3408 8300 3405 8299
3404 8296 3404 8295 3402 8294
TIME...MOT...LOC 2108Z 235DEG 18KT 3407 8301 3382 8355
WIND...40MPHLocal storm report, May 11, 5:11 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT SAT MAY 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 1 W FORT EARLY 31.85N 83.93W
05/11/2019 CRISP GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON LAKESHORE DRIVE.
&&
EVENT NUMBER FFC1900242
LREAVESSpecial weather statement, May 11, 5:12 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT Sat May 11 2019
GAZ061-073-074-084-085-112145-
Wilkinson GA-Washington GA-Baldwin GA-Hancock GA-Johnson GA-
512 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...SOUTHWESTERN
WASHINGTON...BALDWIN...SOUTHWESTERN HANCOCK AND NORTHWESTERN JOHNSON
COUNTIES UNTIL 545 PM EDT...
At 512 PM EDT...a line of strong thunderstorms extended from Ivey to
near McIntyre to near Nicklesville...and moving northeast at 45 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Sandersville, Gordon, Tennille, Ivey, McIntyre,
Harrison, Toomsboro, Oconee, Deepstep, Midway-Hardwick, Beulah,
Coopers, Underwood, Allenwood, Linton, Pancras, Scottsboro, Hebron
and Hardwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3268 8305 3284 8317 3288 8340 3289 8340
3293 8336 3294 8336 3318 8318 3311 8283
3281 8272
TIME...MOT...LOC 2112Z 225DEG 38KT 3292 8330 3288 8313 3273 8305
WIND...50MPHLocal storm report, May 11, 5:13 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT SAT MAY 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG 1 ENE HUNTINGTON 32.01N 84.12W
05/11/2019 SUMTER GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN IN THE ROADWAY NEAR THE
INTERSECTION OF HIGHWAY 280 AND BRICKYARD ROAD.
&&
EVENT NUMBER FFC1900243
LREAVESSpecial weather statement, May 11, 5:15 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
515 PM EDT Sat May 11 2019
GAZ110>113-112145-
Toombs GA-Wheeler GA-Telfair GA-Montgomery GA-
515 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TOOMBS...WHEELER...
EASTERN TELFAIR AND MONTGOMERY COUNTIES UNTIL 545 PM EDT...
At 515 PM EDT...a line of strong thunderstorms extended from near
Cedar Grove to near Towns to Horse Creek...moving east at 45 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Alamo, Mount Vernon, Vidalia, Lumber City, Glenwood, Uvalda, Ailey,
Scotland, Higgston, Alston, Tarrytown, Towns, Horse Creek Wma, Spring
Hill, Landsburg, McNatt Falls, Kibbee, Jordan and Charlotteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3178 8290 3200 8285 3216 8290 3218 8287
3219 8288 3220 8286 3230 8271 3229 8267
3231 8264 3234 8250 3215 8240 3197 8244
3196 8250 3195 8248 3195 8249 3196 8253
3196 8257 3193 8259 3192 8268 3178 8286
TIME...MOT...LOC 2115Z 250DEG 40KT 3222 8286 3202 8279 3180 8284
WIND...50MPHLocal storm report, May 11, 5:16 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT SAT MAY 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG 1 S AMERICUS 32.06N 84.23W
05/11/2019 SUMTER GA EMERGENCY MNGR
TREES AND POWER LINES WERE REPORTED DOWN NEAR THE
INTERSECTION OF HARROLD AVENUE AND WEST FURLOW STREET.
&&
EVENT NUMBER FFC1900244
LREAVESThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 11:27 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 48 min |
| May 10, 11:42 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 33 min |
| May 11, 12:08 AM EDT | Special Weather Statement | FFC | Coweta, Fayette | 37 min |
| May 11, 3:27 AM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| May 11, 4:16 AM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| May 11, 5:24 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 36 min |
| May 11, 6:05 AM EDT | Special Weather Statement | FFC | Lumpkin | 25 min |
| May 11, 6:12 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, White | 48 min |
| May 11, 6:31 AM EDT | Special Weather Statement | FFC | Pickens | 44 min |
| May 11, 7:03 AM EDT | Special Weather Statement | FFC | White | 42 min |
| May 11, 7:21 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 39 min |
| May 11, 10:28 AM EDT | Special Weather Statement | FFC | Towns | 32 min |
| May 11, 10:40 AM EDT | River Flood Warning | FFC | Dade | 23 hr |
| May 11, 12:39 PM EDT | Special Weather Statement | FFC | Union | 36 min |
| May 11, 2:02 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| May 11, 2:09 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| May 11, 2:21 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| May 11, 2:23 PM EDT | Special Weather Statement | FFC | Peach | 37 min |
| May 11, 2:32 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| May 11, 2:36 PM EDT | Special Weather Statement | FFC | Webster | 24 min |
| May 11, 2:38 PM EDT | Special Weather Statement | FFC | Stewart | 37 min |
| May 11, 2:39 PM EDT | Special Weather Statement | FFC | Macon | 36 min |
| May 11, 2:46 PM EDT | Special Weather Statement | FFC | Hancock | 29 min |
| May 11, 2:52 PM EDT | Special Weather Statement | FFC | Dooly | 23 min |
| May 11, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Washington | 36 min |
| May 11, 2:58 PM EDT | Special Weather Statement | FFC | Upson | 32 min |
| May 11, 2:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 31 min |
| May 11, 3:05 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| May 11, 3:15 PM EDT | Special Weather Statement | FFC | Macon | 30 min |
| May 11, 3:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| May 11, 3:28 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| May 11, 3:30 PM EDT | Special Weather Statement | FFC | Glascock | 30 min |
| May 11, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 29 min |
| May 11, 3:32 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 28 min |
| May 11, 3:38 PM EDT | Special Weather Statement | FFC | Crawford | 37 min |
| May 11, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 33 min |
| May 11, 3:46 PM EDT | Special Weather Statement | FFC | Macon | 29 min |
| May 11, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Macon | 24 min |
| May 11, 3:57 PM EDT | Special Weather Statement | FFC | Jasper | 33 min |
| May 11, 4:00 PM EDT | Special Weather Statement | FFC | Putnam | 30 min |
| May 11, 4:01 PM EDT | Special Weather Statement | FFC | Glascock | 29 min |
| May 11, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 25 min |
| May 11, 4:06 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| May 11, 4:12 PM EDT | Special Weather Statement | FFC | Wilcox | 33 min |
| May 11, 4:15 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| May 11, 4:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| May 11, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 19 min |
| May 11, 4:29 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| May 11, 4:31 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 29 min |
| May 11, 4:33 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge | 27 min |
| May 11, 4:42 PM EDT | Special Weather Statement | FFC | Banks | 33 min |
| May 11, 4:44 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 31 min |
| May 11, 4:50 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 25 min |
| May 11, 4:58 PM EDT | Special Weather Statement | FFC | Putnam | 32 min |
| May 11, 5:01 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| May 11, 5:08 PM EDT | Special Weather Statement | FFC | Clarke | 37 min |
| May 11, 5:12 PM EDT | Special Weather Statement | FFC | Baldwin, Washington | 33 min |
| May 11, 5:15 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 30 min |
| May 11, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 31 min |
| May 11, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oconee, Oglethorpe, Wilkes | 29 min |
| May 11, 5:44 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 31 min |
| May 11, 5:48 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 27 min |
| May 11, 5:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| May 11, 5:59 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| May 11, 6:05 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| May 11, 6:16 PM EDT | Flash Flood Warning | FFC | Madison, Oglethorpe | 104 min |
| May 11, 6:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| May 11, 6:41 PM EDT | Special Weather Statement | FFC | Jackson | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.